# SDR HNAA2016102600334

- Difficulty date: October 26, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145
- Aircraft serial: 145170
- Aircraft time: 40,025 hours, 36,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER EMERGENCY SIDEWALL LIGHT AT EXIT ROW IS INOPERATIVE.  REMOVED THE EMERGENCY EXIT LIGHT. CLEANED CONTACTS AND CHECKED FOR PROPER VOLTAGE. REINSTALLED LIGHT ASSY, OPS CHECKED GOOD IAW MM 33-50-13-04. OK FOR SERVICE.
